# SDR FDEA202208142343

- Difficulty date: August 14, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ACA3796504
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3ACM COMPT, APPROX STA. 575, INBD OF ADG, CORROSION ON BEAM AND INTERIOR SKIN.   DOT#49 REMOVED AND REPLACED LONGERON FROM STA. 565 TO 595 PER SRM 53-00-05-2R FIG 201   SHEET 1.  ORIG SUB DATE:  9/21/2022
